MathSciNet Relay Station
MathSciNet bibliographic data
MR1654084 (2000j:47031) 47A63 (46K05)
Tanahashi, Kôtarô; Uchiyama, Atsushi The Furuta inequality in Banach $\ast$-algebras. Proc. Amer. Math. Soc. 128 (2000), no. 6, 1691–1695.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement